计算数学    1980 2 (1): 1-13   ISSN: 0254-7791  CN: 11-2125/O1  

不变子空间与广义不变子空间(Ⅰ)存在与唯一性定理
孙继广,
中国科学院计算中心,
收稿日期 null  修回日期 null  网络版发布日期 1980-01-14
参考文献  
[1] J. H. Wilkinson, Invariant subspaces, Proceedings of the International of Mathematicians,Vancouver, 1974, 443-448.
[2] G. H. Golub. J. H. Wilkinson, Ill-conditioned eigensystems and the computation of the Jordan canonical form, SIAM Rev., 18(1976) , 578-619.
[3] G. W. Stewart, Error bounds for invariant subspaces of closed linear operators, SIAM J. Nvumer. Anal., 8(1971) , 796-808.
[4] -----, On the sensitivity of the eigenvalue problem Ax=λBx, SIAM J. Numer. Anal.,9(1972) , 669-686.
[5] -----, Error and perturbation bounds for subspaces associated with certain eigenvalue problems, SIAM Rev., 15(1973) , 727-764.
[6] -----,Simultaneous iteration for computing invariant subspaces of non-Hermitian matrices, Numer. Math., 25(1976) , 123-136.
[7] -----, Introduction to Matrix Computations, 1973.
[8] φ.Ρ.ΓaHΤΜaxep, TeopИЯ MaTpИц(有中译本,柯召译,高等教育出版社出版,1955年).

通讯作者: